Are retinoid-based acne treatments such as Tretinoin and Accutane causing hair loss?

Are retinoid-based acne treatments such as Tretinoin and Accutane causing hair loss?

A Reddit user has accused retinoid cream Tretinoin of causing hair loss, according to a report published by Allure.

The poster, known as cosmicatastrophy, revealed that they experienced hair loss after starting a course of the vitamin A-based cream, which is commonly prescribed to acne sufferers. “A couple of weeks after I started Tretinoin, I noticed an increase in the amount of hair I was losing,” read the post.

While vitamin A is commonly thought to boost hair growth, high dosage has been linked to hair loss, particularly when taken orally. Oral retinoid Accutane has also been linked to cases of hair loss in the past.

 

Leave a reply

Your email address will not be published. Required fields are marked *

TOP 50 BRANDS